Tokyo Journal of Mathematics

On Regular Fréchet-Lie Groups, I; Some Differential Geometrical Expressions of Fourier-Integral Operators on a Riemannian Manifold

Yoshiaki MAEDA, Hideki OMORI, and Akira YOSHIOKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 03, Number 2 (1980), 353-390.

Dates
First available in Project Euclid: 5 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270473002

Digital Object Identifier
doi:10.3836/tjm/1270473002

Mathematical Reviews number (MathSciNet)
MR605098

Zentralblatt MATH identifier
0461.58003

Citation

OMORI, Hideki; MAEDA, Yoshiaki; YOSHIOKA, Akira. On Regular Fréchet-Lie Groups, I; Some Differential Geometrical Expressions of Fourier-Integral Operators on a Riemannian Manifold. Tokyo J. Math. 03 (1980), no. 2, 353--390. doi:10.3836/tjm/1270473002. https://projecteuclid.org/euclid.tjm/1270473002


Export citation